EconPapers    
Economics at your fingertips  
 

Option bounds for multinomial stock returns in Jump-Diffusion processes - a Monte Carlo simulation for a multi-jump process

Radu Lupu ()

Journal for Economic Forecasting, 2006, vol. 3, issue 2, 58-71

Abstract: This paper addresses the problem of option bounds computation under the assumption that the price of the underlying asset follows a jump-diffusion Merton process as formulated in Perrakis (1993) extending the number of the jumps from one jump up and one jump down with fixed sizes to a finite number of jumps with sizes drawn from the lognormal distribution. The objective of this paper is to create a Monte Carlo simulation for the estimation of the bounds with various numbers of jumps and periods to maturity.

Keywords: Monte Carlo simulation; Jump-Diffusion processes; multi-jump process (search for similar items in EconPapers)
JEL-codes: C15 G12 (search for similar items in EconPapers)
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.ipe.ro/rjef/rjef2_06/rjef2_06_5.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rjr:romjef:v:3:y:2006:i:2:p:58-71

Access Statistics for this article

Journal for Economic Forecasting is currently edited by Lucian Liviu Albu and Corina Saman

More articles in Journal for Economic Forecasting from Institute for Economic Forecasting Contact information at EDIRC.
Bibliographic data for series maintained by Corina Saman ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:rjr:romjef:v:3:y:2006:i:2:p:58-71